# SDR ASAA2014050107958

- Difficulty date: May 1, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655828056
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN AT FRAME, BS 360 BETWEEN STRINGER 8L AND 7L CRACK LOCATED ON AFT FACE OF FRAME AT RIVET HEAD ABOVE STRINGER CLIP 8L.  ACFT GROUNDED.  CUTOUT DAMAGE AND REPAIRED FRAME IAW EA 400-53EA-12733.
